MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFILL 10 ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROFILL 10 ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 7310-1230-A2
Medical Device Problem Codes Difficult to Remove (1528); Stretched (1601); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformance associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for evaluation; therefore, the reported device issue could not be confirmed.The instructions for use (ifu) identifies premature detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that a embolization coil implant was approximately 60% deployed in an aneurysm of the internal carotid artery terminus when it began to stretch.The physician attempted to withdraw the coil and the pusher wire detached.The microcatheter was removed and the stretched coil was left in the patient.The coil stretched down to the patient's groin.The patient was reported to be "ok." there was no reported intervention or injury to the patient.

Brand Name
HYDROFILL 10 ADVANCED
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11713556
Report Number2032493-2021-00150
Device Sequence Number3591016
Product Code HCG
UDI-Device Identifier00816777023469
UDI-Public(01)00816777023469(11)200316(17)250228(10)2003161W5
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113457
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number7310-1230-A2
Device Lot Number2003161W5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR